monounary algebra; connectedness; retract; retract irreducibility; representation
In this note we deal with a question concerning monounary algebras which is analogous to an open problem for partially ordered sets proposed by Duffus and Rival.
 D. Jakubíková-Studenovská: Retract irreducibility of connected monounary algebras I
. Czechoslovak Math. J. 46(121) (1996), 291–308. MR 1388617
 D. Jakubíková-Studenovská: Two types of retract irreducibility of connected monounary algebras
. Math. Bohem. 2(121) (1996), 143–150. MR 1400606